# SDR AALA20131113008

- Difficulty date: November 13, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 104,638 hours, 16,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT FUSELAGE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT SIDE AFT FUSELAGE EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
